# SDR CA991210088

- Difficulty date: November 20, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Part number: NAS122164
- Condition: Broken
- Location: Hyd Reservoir
- Component: Reservoir, Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING ENGINE START PILOT NOTED A LOUD VIBRATION COMING FROM R/H EMGINE. PRIOR TO TAKE-OFF HYD PUMP 2B CAUTION MESSAGE ILLUMINATED. AIRCRAFT RETURNED TO GATE AND HYD LOW PRESS ILLUMINATED. MAINT. FOUND THE ORING ON THE RESERVOIR END FITTING BROKEN.
